# SDR SCNA20231030243

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 68,961 hours, 26,116 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT OVEN EMITS CHEMICAL SMELL WHEN IN USE LT SIDE ( NON-ESSENTIAL EQUIPMENT AND FURNISHING (NEF) )
